# SDR AALA20000470

- Difficulty date: March 19, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N678AN
- Make and model: Boeing 757223
- Aircraft serial: 29428
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING FORWARD CABIN AREA INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHT WIRE SPLICE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
